# SDR A6WA200840591

- Difficulty date: September 22, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 24,032 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, EICAS NR 2 HYDRA LOW PRESSURE, NR 2 HYDRAULIC QUANTITY 5 PERCENT. COMPLIED WITH QRH, RETURNED TO LAND. FLUID DRIPPING FROM AFT EQUIPMENT BAY.  OPERATED 35 MINUTES AT 5 PERCENT INDICATED. (K)
